# SDR HEEA065183

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4000L
- Make and model: Snias AS350B2
- Aircraft serial: 2873
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade Bearing
- Part number: 355A12004008
- Condition: Worn
- Location: Tail Rotor
- Part time: 1,876 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAMINATED BEARINGS WORN, ABRASIVE STRIP PEELING, AND SPAR CRACKED.  DAMAGE TO CHINESE WEIGHT NEXT TO SPAR.
